# SDR ASAA2021101536444

- Difficulty date: October 15, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 40,639 hours, 14,343 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Part serial: UNK
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACK INDICATION FOUND BETWEEN STAB STA. 129.50 TO 138.70 ON THE L/H SIDE H-STAB LOWER SKING.CRACK #1 APROX. 1.15" LONG.CRACK #2 APROX. 1.25" LONG.BOTH CRACK ENDS AND LENGHTS ARE MARKED IN RED. GROUNDED - YES. REMOVED DAMAGE AT (2) LOCATIONS ON L/H HORZ STAB LOWER SKIN STA 129.50 TO STA 138.70. PERFORMED HFEC OF DAMAGE REMOVAL AREA (2) LOCATIONS AND NO DEFECTS NOTED. FABRICATED REPAIR FILLERS & DOUBLER USING 2024-T3 .071 CLAD PO# 999519.1 AND 2024-T3 .100 CLAD PO# 1015924-1. INSTALLED REPAIR FILLERS AND DOUBLER AND FILLET SEALED AND APPLIED FINISH. ALL WORK PERFORMED IAW B737-800 SRM 55-10-01-2R-11.
